Translator Disclaimer
2012 The System of Mixed Equilibrium Problems for Quasi-Nonexpansive Mappings in Hilbert Spaces
Rabian Wangkeeree, Panatda Boonman
J. Appl. Math. 2012(SI03): 1-17 (2012). DOI: 10.1155/2012/282094

Abstract

We first introduce the iterative procedure to approximate a common element of the fixed-point set of two quasinonexpansive mappings and the solution set of the system of mixed equilibrium problem (SMEP) in a real Hilbert space. Next, we prove the weak convergence for the given iterative scheme under certain assumptions. Finally, we apply our results to approximate a common element of the set of common fixed points of asymptotic nonspreading mapping and asymptotic TJ mapping and the solution set of SMEP in a real Hilbert space.

Citation

Download Citation

Rabian Wangkeeree. Panatda Boonman. "The System of Mixed Equilibrium Problems for Quasi-Nonexpansive Mappings in Hilbert Spaces." J. Appl. Math. 2012 (SI03) 1 - 17, 2012. https://doi.org/10.1155/2012/282094

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1318.47098
MathSciNet: MR2923383
Digital Object Identifier: 10.1155/2012/282094

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top